Paranormal operators and some operator equations

Il Ju An, Eungil Ko

Research output: Contribution to journalArticlepeer-review

Abstract

Let a pair (A; B) of bounded linear operators acting on a Hilbert space be a solution of the operator equations ABA = A2 and BAB = B2. When A is a paranormal operator, we explore some behaviors of the operators AB, BA, and B. In particular, if A or A* is a polynomial root of paranormal operators, we show that Weyl type theorems are satisfied for the operators AB, BA, and B.

Original languageEnglish
Pages (from-to)1195-1207
Number of pages13
JournalFilomat
Volume29
Issue number6
DOIs
StatePublished - 2015

Keywords

  • Generalized Weyl’s theorem
  • Paranormal operator
  • Single valued extension property

Fingerprint

Dive into the research topics of 'Paranormal operators and some operator equations'. Together they form a unique fingerprint.

Cite this